MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PRSTHSIS,KN,PATLLFMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PRSTHSIS,KN,PATLLFMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Catalog Number 74024838
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right knee effusion was performed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, this is a complaint from the (b)(6) study reporting a right knee effusion, approximately 6 months post implantation.Several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.The prosthesis remains implanted at this time.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY BCS PAT RESRF RD 38 MM STD
Common Device Name
PRSTHSIS,KN,PATLLFMROTIBIAL,SMI-CNSTRAIND,CMNTD,POLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7714977
Report Number1020279-2018-01377
Device Sequence Number19112648
Product Code JWH
UDI-Device Identifier03596010554550
UDI-Public03596010554550
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Catalogue Number74024838
Device Lot Number16CM21979
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR